Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Madsen, Tat'yana Valer'evna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:116
Abstract pages:905
Full texts:356
References:105
E-mail:

http://www.mathnet.ru/eng/person18114
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/636740

Publications in Math-Net.Ru
2005
1. V. V. Kozlov, T. V. Madsen, “Uniform distribution and Voronoi convergence”, Mat. Sb., 196:10 (2005),  103–110  mathnet  mathscinet  zmath  elib; Sb. Math., 196:10 (2005), 1495–1502  isi  scopus
2004
2. V. V. Kozlov, T. Madsen, A. A. Sorokin, “Weighted means of weakly dependent random variables”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2004, 5,  34–37  mathnet  mathscinet  zmath
2003
3. V. V. Kozlov, T. V. Madsen, “Poincaré Rotation Numbers and the Riesz and Voronoi Means”, Mat. Zametki, 74:2 (2003),  314–315  mathnet  mathscinet  zmath; Math. Notes, 74:2 (2003), 299–301  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022